# SDR CA151027005

- Difficulty date: September 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) CREW REPORTS AT FL190 THEY WERE CRUISING ALONG AND RECVD AN OIL PRESS CAUTION THEN NOTICED THE NR 2 ENGINE OIL WENT TO DASHES, SECONDS LATER A PEC CAUTION. AS RUNNING MEMORY AND QRH ITEMS THEY RECEIVED A MOMENTARY FIRE INDICATION THAT CAME ON AND WENT OFF AND FIRED THE FWD BOTTLE. THE MESSAGE DID NOT RETURN.  AN EMERGENCY  LANDING WAS DECLARED, THEY DID NOT BRACE, LANDED WITHOUT INCIDENT.  THE FIRE TRUCKS DID ROLL, INSPECTED WITH NO FIRE AND THE ACFT WAS TOWED TO THE GATE. MX AND THE CREW HAVE DONE A GVI AND SEE NO LEAKS OR OBVIOUS DEFECTS FROM THE GROUND BUT MAINTENANCE WILL INSPECT FURTHER.  LOOKING AT THE FAST DATA WE HAD A CODE 938, TASK 
73-20-00-810-882 TURBO MACHINERY CHIP DETECTOR.
